In this paper we consider the Cauchy problem for semilinear wave equation with critical and focussing non linear term. We prove that for space dimension not greeter than 7, and for regular initial data sufficiently small in the energy norm, the solutions exists for all time and remain as regular as the data permit

Global regular solutions of the wave equation with critical and non-coercive nonlinearity / PANIZZI S.. - In: MATHEMATICA JAPONICA. - ISSN 0025-5513. - 49(1999), pp. 9-16.

Global regular solutions of the wave equation with critical and non-coercive nonlinearity

PANIZZI, Stefano
1999

Abstract

In this paper we consider the Cauchy problem for semilinear wave equation with critical and focussing non linear term. We prove that for space dimension not greeter than 7, and for regular initial data sufficiently small in the energy norm, the solutions exists for all time and remain as regular as the data permit
Global regular solutions of the wave equation with critical and non-coercive nonlinearity / PANIZZI S.. - In: MATHEMATICA JAPONICA. - ISSN 0025-5513. - 49(1999), pp. 9-16.
File in questo prodotto:
File Dimensione Formato  
1999MathJaponica.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 4.67 MB
Formato Adobe PDF
4.67 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/1459143
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact